The Annals of Mathematical Statistics

Estimation by the Minimum Distance Method in Nonparametric Stochastic Difference Equations

J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 25, Number 2 (1954), 203-217.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728782

Digital Object Identifier
doi:10.1214/aoms/1177728782

Mathematical Reviews number (MathSciNet)
MR61327

Zentralblatt MATH identifier
0055.37602

JSTOR
links.jstor.org

Citation

Wolfowitz, J. Estimation by the Minimum Distance Method in Nonparametric Stochastic Difference Equations. Ann. Math. Statist. 25 (1954), no. 2, 203--217. doi:10.1214/aoms/1177728782. https://projecteuclid.org/euclid.aoms/1177728782


Export citation